MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crep2 reagent lot number was 87513901 with an expiration date of 31-jan-2026.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for creatinine plus ver.2 (crep2) on a cobas 8000 cobas c 701 module.The initial result was 9.94 mg/dl.The physician questioned this result.The sample was repeated on a different c module with a result of 1.34 mg/dl.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The c701 module serial number was (b)(6).
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Abnormal aspiration and sample short errors were observed on the alarm trace data.The field service engineer (fse) did not identify any issues.The instrument was checked, and multiple precision checks were acceptable.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23860439
Report Number1823260-2025-05262
Device Sequence Number13174276
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number05168589190
Device Lot Number87513901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/06/2026
01/30/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date01/27/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown